# SDR AU981017

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 600
- Engine: Rroyce DART5327R
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: RA68741
- Condition: Leaking
- Location: Prop Control
- Component: Rotol, C488
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE PROPELLER CONTROL UNIT PRESSURE SWITCH LEAKING OIL.
